default-icon
High BP and knee pain
My mother is recently been experiencing high BP. Earlier she used to take Telsartan 50 for high BP. Then her doctor changed it to Amlip 5. It's been 4 months . Earlier she was fine but nowadays it's been out of control.
3629 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Hi there I understand your concern...your mother need to fallow dietery and lifestyle modifications along with medication....tell her to avoid junk foods,carbohydrates like rice etc,avoid oily foods...add proteins and fibre rich foods to your diet with green tea,green leafy vegetables, fruits...do regular exercise at least 2 hours a day...With that fallow relaxation techniques like yoga, meditation,avoid coffee, tea...and some times it's common to have high BP when medication changed due to various reasons... Consult your physician or treating doctors they will help you further.
Answered
Flag this Answer
Flag this answer
1/2 people found this helpful
Was this answer helpful?

This question featured in :

Home remedies to reduce high bp How to control high bp Can high bp cause dizziness
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.